Volume 26,Issue 4,2006 Table of Contents

   
Other Issues:  
  

目录

Cylinder Coalgebras and Cylinder Coproducts for Quasitriangular Hopf Algebras
  ZHANG Liang-yun and LI Fang
  2006,26(4):635-648 [Abstract(1893)]  [View PDF]
  
Integrals of Braided Hopf Algebras
  GUO Xi-jing and ZHANG Shou-chuan$
  2006,26(4):649-658 [Abstract(1837)]  [View PDF]
  
Representation of Simple (n+1)-Dimensional n-Lie Algebras
  BAI Rui-pu and MENG Dao-ji
  2006,26(4):659-673 [Abstract(1777)]  [View PDF]
  
Generalized Noetherian Property of Rings
  YANG Xiao-yan and LIU Zhong-kui
  2006,26(4):674-678 [Abstract(1773)]  [View PDF]
  
On Soluble Block-Transitive 2-$(5^6,7,1)$ Designs
  LIU Wei-jun and TANG Jian-xiong
  2006,26(4):679-684 [Abstract(1990)]  [View PDF]
  
Some Properties on Baer PP and PS Rings
  ZHANG Mian-mian
  2006,26(4):685-693 [Abstract(2353)]  [View PDF]
  
On Weakly Reducible SD-Splittings of Inner Genus 1
  LI Yang and LEI Feng-chun
  2006,26(4):694-698 [Abstract(1809)]  [View PDF]
  
Asymptotic Behavior of Solutions to Equations Modelling Non-Newtonian Flows
  YIN Gu-liang and DONG Bo-qing
  2006,26(4):699-707 [Abstract(1580)]  [View PDF]
  
Existence of Global Attractor for LS Type Equations
  ZHANG Rui-feng
  2006,26(4):708-714 [Abstract(1644)]  [View PDF]
  
Orthodox Semirings with Additive Idempotents Satisfying Permutation Identities
  ZHOU Yuan-lan
  2006,26(4):715-719 [Abstract(1539)]  [View PDF]
  
On Monoids over which All Strongly Flat Right S-Acts Are Regular
  QIAO Hu-sheng
  2006,26(4):720-724 [Abstract(1797)]  [View PDF]
  
Positive Solutions for Second Order Impulsive Differential Equations with Dependence on First Order Derivative
  CAI Guo-lan and GE Wei-gao
  2006,26(4):725-734 [Abstract(2276)]  [View PDF]
  
An Iterative Algorithm of NURBS Interpolation and Approximation
  SHI Li-min and WANG Ren-hong
  2006,26(4):735-743 [Abstract(3440)]  [View PDF]
  
Approximation Theorem for Sz\'{a}sz-Kantorovich-B\'{e}zier Operators in $L_p[0, \infty)$
  GUO Shun-sheng,QI Qiu-lan and LI Qing
  2006,26(4):744-756 [Abstract(1906)]  [View PDF]
  
The Iterated Order and Iterated Convergence Exponent
  TU Jin,CHEN Zong-xuan and CAO Ting-bin
  2006,26(4):757-763 [Abstract(1942)]  [View PDF]
  
Rational Approximation to a Class of Continued Fractions
  WANG Li and YU Xiu-yuan
  2006,26(4):764-768 [Abstract(1872)]  [View PDF]
  
Symmetric Properties for an Extended Birth-Death Minimal Q-Process
  WU Qun-ying
  2006,26(4):769-777 [Abstract(1921)]  [View PDF]
  
Strong Laws of Large Numbers for Weighted Sums of Identically Distributed NA Random Variables
  QIU De-hua and YANG Xiang-qun
  2006,26(4):778-784 [Abstract(1998)]  [View PDF]
  
Linear Prediction Theory and Markov Models of a Homogeneous Random Field with Discrete Parameters (II)
  XU Ye-ji
  2006,26(4):785-794 [Abstract(2157)]  [View PDF]
  
On Spectral Decomposition Estimate for a Class of Linear Mixed Models
  SHI Jian-hong and WANG Song-gui
  2006,26(4):795-802 [Abstract(2070)]  [View PDF]
  
Positive Solutions to Singular Super-Linear Boundary Value Problems
  Zhao Zeng-qin and Wang Xin-hua
  2006,26(4):803-810 [Abstract(1901)]  [View PDF]
  
Existence of Periodic Solutions to a Type of First Order Neutral Functional Differential Equation with Complex Deviating Argumen
  LIU Xi-ping and JIA Mei
  2006,26(4):811-818 [Abstract(2044)]  [View PDF]
  
On Extremes of Minimum Real Roots of Adjoint Polynomials of Graphs with $R(G)\geq -1$
  REN Hai-zhen and LIU Ru-ying
  2006,26(4):819-824 [Abstract(1967)]  [View PDF]
  
On Pseudo-Umbilical Spacelike Submanifolds in de Sitter Space
  SONG Wei-dong and PAN Xue-yan
  2006,26(4):825-830 [Abstract(2094)]  [View PDF]
  
Boundary Moving Combined Homotopy Method for Nonconvex Nonlinear Programming
  YU Bo and SHANG Yu-feng
  2006,26(4):831-834 [Abstract(2290)]  [View PDF]
  
Minimally 3-Connected Graphs with Exactly k Non-Essential Edges
  LIU Yu-xing and SU Jian-ji
  2006,26(4):835-842 [Abstract(1832)]  [View PDF]
  
On Inverses Images of Paracompact Spaces
  YUN Zi-qiu and WANG Su-hua
  2006,26(4):843-845 [Abstract(1692)]  [View PDF]
  
The Algebraic System of $MP^M$
  CAO Ru-ming,MAO Yu-guang and CHEN Wen-bin
  2006,26(4):846-850 [Abstract(1625)]  [View PDF]